Alert archive / Indiana / Flash Flood Warnings in 2008
Flash Flood Warning 53, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 10, 2008, 6:16 AM EDT for Daviess County, Indiana. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2008, 6:16 AM EDT (10:16 UTC)
- Expired
- Jun 10, 2008, 10:05 PM EDT
- In force
- 16 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Major
County Daviess County, IN
The radar
The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIND 101017
FFWIND
INC027-101615-
/O.NEW.KIND.FF.W.0053.080610T1016Z-080610T1615Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 AM EDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR A LEVEE FAILURE IN...
NORTH CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...
* UNTIL 1215 PM EDT
* AT 616 AM EDT...A LEVEE ON THE WHITE RIVER WAS EXPECTED TO BE
OVERTOPPED CAUSING FLASH FLOODING OF IMMEDIATELY SURROUNDING AREAS.
* LOCATIONS IMPACTED INCLUDE ELNORA
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...
ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3883 8719 3885 8717 3884 8715 3887 8714
3887 8713 3889 8713 3890 8711 3890 8701
3883 8701
$$
JOHNSON3 follow-up statements
000
WGUS53 KIND 101611
FFWIND
INC027-102215-
/O.EXT.KIND.FF.W.0053.000000T0000Z-080610T2215Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1205 PM EDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR A LEVEE FAILURE IN...
NORTH CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...
* UNTIL 615 PM EDT
* AT 1205 PM EDT...A LEVEE ON THE WHITE RIVER NORTHWEST OF ELNORA
CONTINUES TO BE OVERTOPPED IN SPOTS. AS A RESULT...FLOODING WILL
PERSIST FROM THE RIVER EAST TOWARD ELNORA AND STATE HIGHWAY 57. THE
POTENTIAL FOR ADDITIONAL BREECHES CONTINUES TO EXIST. THIS WOULD
CAUSE ADDITIONAL FLASH FLOODING.
* LOCATIONS IMPACTED INCLUDE ELNORA
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...
ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3883 8719 3885 8717 3884 8715 3887 8714
3887 8713 3889 8713 3890 8711 3890 8701
3883 8701
$$
CO000
WGUS53 KIND 102158
FFWIND
INC027-110415-
/O.EXT.KIND.FF.W.0053.000000T0000Z-080611T0415Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
556 PM EDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR A LEVEE FAILURE IN...
NORTH CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...
* UNTIL 1215 AM EDT
* AT 556 PM EDT...A LEVEE ON THE WHITE RIVER STILL HAD WATER FLOWING
OVER THE TOP OF THE LEVEE.
* LOCATIONS IMPACTED INCLUDE ELNORA
DAVIESS COUNTY EMERGENCY MANAGEMENT REPORTED THAT WATER WAS STILL
FLOWING OVER THE TOP OF THE LEVEE AND RESIDENTS IN THE AREA ARE
STILL UNDER THREAT OF FLASH FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...
ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3883 8719 3885 8717 3884 8715 3887 8714
3887 8713 3889 8713 3890 8711 3890 8701
3883 8701
$$
SALLY000
WGUS73 KIND 110205
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
959 PM EDT TUE JUN 10 2008
INC027-110209-
/O.CAN.KIND.FF.W.0053.000000T0000Z-080611T0415Z/
/00000.3.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS-
959 PM EDT TUE JUN 10 2008
...THE FLASH FLOOD WARNING FOR A LEVEE FAILURE HAS BEEN CANCELLED FOR
NORTH CENTRAL DAVIESS COUNTY...
AT 10 PM EDT...DAVIESS COUNTY EMERGENCY MANAGEMENT HAS REPORTED THAT
THE ELNORA LEVEE WAS NO LONGER SPILLING OVER THE TOP.
A RIVER FLOOD WARNING FOR MAJOR FLOODING IS STILL IN EFFECT FOR THE
WHITE RIVER FROM ELLISTON DOWNSTREAM THROUGH NEWBERRY TO
EDWARDSPORT. MAJOR FLOODING IS STILL IN PROGRESS IN DAVIESS COUNTY.
EXTENSIVE LOWLAND FLOODING CONTINUES. HIGH WATER EXTENDS MILES FROM
THE MAIN RIVER CHANNEL.
MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER...ROADS MAY BE WASHED
AWAY. DO NOT ASSUME THE WORST IS OVER UNTIL WATER LEVELS DROP AT
LEAST A FOOT. THIS IS A DANGEROUS FLOOD IN MANY AREAS. ELEVATE
PROPERTY IN HOMES THAT MIGHT FLOOD. ALWAYS KEEP CHILDREN AWAY FROM
FLOODED AREAS.
LAT...LON 3883 8719 3885 8717 3884 8715 3887 8714
3887 8713 3889 8713 3890 8711 3890 8701
3883 8701
$$
SALLY/PGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:32 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 10, 3:32 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 332 AM EDT TUE JUN 10 2008 .FORECAST FOCUS ON TEMPERATURES THIS WEEK. NEXT CHANCE OF RAIN NOT UNTIL LATE IN THE WEEK. SURFACE MAP SHOWS THAT THE COLD FRONT HAS CROSSED THROUGH MUCH OF THE AREA. ONGOING PRECIP IS BEGINNING TO SHOW A WEAKENING TREND. ALOFT AT H5 WE SEE THE EASTERN RIDGE BEING ATTACKED BY A SHORTWAVE TROUGH OVER THE MISSISSIPPI VALLEY...WHICH IS FOLLOWED UP BY A STRONGER CUTOFF LOW NEAR KSEA...WITH JUST WEAK RIDGING OVER THE INTERMOUNTAIN WEST. THE MODELS WERE SIMILAR BUT HPC SUGGESTED NOT USING THE GFS IN THE LONGER TERM FORECAST AND INSTEAD USE A EUROCENTRIC BLEND. TODAY THE RAIN SHOULD EXIT EARLY ON AS THE FRONT PULLS EAST AND HIGH PRESSURE BUILDS IN TO HELP STABILIZE THINGS. WILL LEAVE LOW CHANCES IN EARLY BUT DRY IT OUT BY AFTERNOON WITH CLEARING. TEMPS TODAY WILL BE COOLER THAN THE PREVIOUS DAYS AND PROBABLY ONLY AROUND 80 DEGREES. HIGH PRESSURE BUILDING IN TONIGHT WILL ALLOW FOR A COOL NIGHT AS LOWS MAY FALL INTO THE UPPER 50S IN RURAL AREAS. WILL HAVE TO WATCH OUT FOR SOME PATCHY FOG...BUT WILL NOT INCLUDE IN THE GRIDS DUE TO THE EXPECTED PATCHINESS AT THIS POINT. A SLOW WARMING TREND FOR WEDNESDAY AND THURSDAY AS YET ANOTHER LOW OVER THE PLAINS SENDS A STRENGTHENING WARM ADVECTION FLOW INTO INDIANA AND TEMPS CLIMB BACK UP TO THE UPPER 80S WITH H8 TEMPS OF +18C. NEXT CHANCE OF RAIN IS FRIDAY AND INTO SATURDAY WITH ANOTHER SLOW MOVING COLD FRONT AND AN UPPER TROUGH RUNNING INTO THE EAST COAST RIDGE. GFS SHOWS HEAVY QPF BUT FOR NOW WILL JUST GO WITH HIGH POPS AND WAIT AND SEE AS THE MODEL TIMING HAS BEEN OFF A BIT ON THIS SYSTEM SO FAR AND GFS IS NOT PREFERRED. && .AVIATION... DISCUSSION FOR 06Z TAFS RADAR TRENDS AND MOS FAVOR ENDING THE TRWS BY 10Z AT LAF AND HUF AND 12Z AT IND AND BMG. COULD BE SOME MVFR CIGS AND IFR VSBYS IN TRWS THROUGH THE NGT. FOR THE FIRST FEW HOURS IN THE TAFS...WENT WITH TRWS IN THE MAIN GROUP WITH TEMPO MVFR CIGS/IFR VSBYS. THEN...SFC HIGH PRES BEGINS TO BUILD IN FM SW-NE THIS AFTERNOON WHICH SHOULD ALLOW FOR DIMINISHING CU. CLR AFTER DARK WITH THE SFC HIGH GRADIENT. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR INZ021- 028>031-035>049-051>057-060>065-067>072. && AVIATION...MK PUBLIC...JOHNSON
Hazardous weather outlook, Jun 10, 4:33 AM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 433 AM EDT TUE JUN 10 2008 INZ021-028>031-035>049-051-052-055>057-060-065-072-110845- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY- RUSH-SULLIVAN-DECATUR-JENNINGS- 433 AM EDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE SOME ISOLATED THUNDERSTORMS THIS MORNING...PRIMARILY IN EASTERN PORTIONS OF CENTRAL INDIANA. SEVERE WEATHER IS NOT EXPECTED...WITH LIGHTNING AND BRIEF HEAVY DOWNPOURS BEING THE PRIMARY THREATS. STORMS SHOULD EXIT BY MID-MORNING TODAY. MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL FRIDAY AND SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053-054-061>064-067>071-110845- OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- 433 AM EDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE SOME ISOLATED THUNDERSTORMS THIS MORNING...PRIMARILY IN EASTERN PORTIONS OF CENTRAL INDIANA. SEVERE WEATHER IS NOT EXPECTED...WITH LIGHTNING AND BRIEF HEAVY DOWNPOURS BEING THE PRIMARY THREATS. STORMS SHOULD EXIT BY MID-MORNING TODAY. MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL FRIDAY AND SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS. ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JOHNSON
In the hours before
Local storm report, Jun 10, 12:32 AM EDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 AM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL GREENSBURG 39.34N 85.48W
06/10/2008 E0.88 INCH DECATUR IN LAW ENFORCEMENT
&&
JOHNSONLocal storm report, Jun 10, 1:28 AM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
128 AM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG E NOBLESVILLE 40.06N 86.03W
06/09/2008 HAMILTON IN TRAINED SPOTTER
TREE BLOWN DOWN AT THE INTERSECTION OF 156TH STREET AND
PARIE BAPTIST ROAD.
0110 AM FLASH FLOOD 5 E NOBLESVILLE 40.06N 85.94W
06/10/2008 HAMILTON IN TRAINED SPOTTER
STANDING WATER ON INTERSECTION OF 156TH STREET AND
BAPTIST CHURCH ROAD.
&&
JHLocal storm report, Jun 10, 1:31 AM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
131 AM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 5 N PLAINFIELD 39.77N 86.39W
06/09/2008 HENDRICKS IN NWS EMPLOYEE
3 TREES BLOWN DOWN.
&&
JHLocal storm report, Jun 10, 1:36 AM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
136 AM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG 5 N PLAINFIELD 39.77N 86.39W
06/09/2008 HENDRICKS IN NWS EMPLOYEE
3 TREES BLOWN DOWN.
&&
JHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:54 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 36 min |
| Jun 9, 10:15 PM EDT | Flash Flood Warning | IND | Clay, Parke, Sullivan, Vigo | 3 hr |
| Jun 9, 10:40 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 35 min |
| Jun 9, 11:16 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 29 min |
| Jun 9, 11:25 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 35 min |
| Jun 9, 11:28 PM EDT | Flash Flood Warning | IND | Clay, Parke, Putnam | 4 hr |
| Jun 9, 11:41 PM EDT | Flash Flood Warning | IND | Hamilton, Marion | 3 hr |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Hamilton, Madison | 36 hr |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Hamilton, Marion | 15 hr |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Marion, Morgan | 15 hr |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Marion, Morgan | 36 hr |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Morgan, Owen | 3 days |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 15 hr |
| Jun 9, 11:49 PM EDT | Flash Flood Warning | IND | Daviess | 3 hr |
| Jun 10, 12:34 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 26 min |
| Jun 10, 2:44 AM EDT | Areal Flood Warning | IND | Hamilton, Marion | 6 hr |
| Jun 10, 3:40 AM EDT | Areal Flood Warning | IND | Brown, Clay, Greene, Hendricks, Johnson, Monroe and 6 more | 12 hr |
| Jun 10, 3:47 AM EDT | Areal Flood Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 12 hr |
| Jun 10, 4:05 AM EDT | Areal Flood Warning | IND | Hendricks, Johnson, Marion, Morgan | 12 hr |
| Jun 10, 11:44 AM EDT | Flash Flood Warning | IND | Daviess | 6 hr |
| Jun 10, 12:39 PM EDT | River Flood Warning | IND | Morgan, Owen | 62 hr |
| Jun 10, 12:39 PM EDT | River Flood Warning | IND | Shelby | 47 hr |
| Jun 10, 5:48 PM EDT | Flash Flood Warning | IND | Daviess | 12 hr |
Nearby
Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.